Unstable Angina And Other Acute Coronary Syndromes

4 Questions | Total Attempts: 215

SettingsSettingsSettings
Please wait...
Syndrome Quizzes & Trivia

Click on the link and read the article prior to completing the quiz. Article link:https://rms1. Newinnov. Com/Administration/GetFile. Aspx? File=A6B3B72BE8FC DE035C6BAC53907496FD


Questions and Answers
  • 1. 
    A 72-year-old woman with a history of hypertension and tobacco use presents to your clinic complaining of chest pain for the past 2 weeks. She describes the pain as pressurelike, with radiation to the left arm. It is exacerbated by exertion and relieved by rest. There are no associated symptoms. She denies any history of chest pain. Her vital signs are stable, and the physical examination is unremarkable. An electrocardiogram (ECG) shows signs of left ventricular hyper trophy. Laboratory tests, including cardiac biomarkers, are within normal limits.   Which of the following is the most likely diagnosis?
    • A. 

      Non-ST segment elevation myocardial infarction (non-STEMI)

    • B. 

      Pericarditis

    • C. 

      Unstable angina (UA)

    • D. 

      Stable angina

  • 2. 
    A 52-year-old man with a history of hypertension, diabetes,and hyperlipidemia presents to the emergency departmentwith chest pain of 3 hours’ duration. An ECG shows 1 mm ST depression in the inferior leads. Troponin is elevated, and the patient is diagnosed with a non-STEMI.He is treated with aspirin, metoprolol, heparin, and clopidogreland admitted to the coronary care unit. A left heart catheterization reveals a 99% occluded right coronary artery.Percutaneous coronary intervention is performed with a drug-eluting stent.   How long should this patient be treated with clopidogrel?
    • A. 

      1 week

    • B. 

      1 month

    • C. 

      At least 3 months

    • D. 

      At least 1 year

  • 3. 
    A 55-year-old man is admitted to the hospital with UA. He was given aspirin, morphine, sublingual nitroglycerin, and metoprolol in the emergency department. When the patient arrives to the fl oor, the nurse pages you with an abnormal ECG. The ECG shows a sinus rhythm at 68 beats per minutes and a fi rst-degree atrioventricular (AV) block. The nurse asks if you would like to hold the patient's next dose of metoprolol.   Which of the following would be an indication for discontinuing metoprolol in this patient?  
    • A. 

      First-degree AV block

    • B. 

      Heart rate less than 70 beats/min

    • C. 

      Asthma

    • D. 

      Peripheral vascular disease

  • 4. 
    A 59-year-old female is admitted to the coronary care unit with a non-STEMI. She receives a drug-eluting stent to her middle left anterior descending coronary artery. Transthoracic echocardiography reveals an ejection fraction of 35%. Her medications at discharge include aspirin, clopidogrel, atorvastatin, metoprolol, and ramipril.   According to guidelines, which of the following medications should be added to this patient's regimen?
    • A. 

      Warfarin

    • B. 

      Furosemide

    • C. 

      Ezetimibe

    • D. 

      Spironolactone